| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Calcified (1077); Activation Failure (3270); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 6 years and 11 months following the implant of a transcatheter aortic valve, the valve failed due to severe stenosis and moderate central aortic regurgitation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 11 months following the implant of a transcatheter aortic valve, the valve failed due to severe stenosis and moderate central aortic regurgitation.Additional information was received that this 26 millimeter (mm) transcatheter valve was implanted in a previously implanted non-med tronic surgical aortic valve.Per the physician, transcatheter valve leaflets appeared thickened and partially calcified.Additionally, the valve frame did not look fully expanded.Subsequently, a 23 mm non-medtronic transcatheter valve was implanted as treatment.
Additional Manufacturer Narrative
Updated data: b1.B2.B5 e1.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.